# SDR CALA2011120800801

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 42,949 hours, 15,013 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 0567
- Condition: Failed
- Location: Te Flap
- Part time: 42,949 hours, 15,013 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS RETRACTED ON TAKEOFF FLAPS SPLIT AT FLAPS 5 INCHES AND LOCKED OUT,  WOULD NOT TRAVEL UP AND DOWN.  FOUND FAULT ON NR 3 FLAP SKEW SENSOR.  R&R SENSOR PER MM 27-53- 01.  PERFORMED FLAP SKEW SYS FUNCTIONAL TEST PER MM 27-59-00-730 -801.  ALL SYSTEMS OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1468286  S/N OFF 00567 SENSOR, FLAP, S  OFF 29-2759-9-0002 0567 ON 29-2759-9-0002 4109.
